Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor and Menstrual Changes just so sad

Posted by CareBear04 on March 24, 2005, at 13:42:15

In reply to Effexor and Menstrual Changes, posted by just so sad on March 24, 2005, at 12:21:53

i'm sorry, i've never experienced this, but i'm curious to know the cause of your problem. some meds have messed with my periods, but the problem has been less frequency and not more. that must be really unpleasant.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CareBear04 thread:474970
URL: http://www.dr-bob.org/babble/20050322/msgs/475007.html